My Health Champ Your family health companion
tirzepatide 7.5mg constipation
MT
Dr. Michael Torres Family Medicine · Updated October 14, 2026

Tirzepatide 7.5mg Constipation — How to Get Relief

Dealing With Constipation at Tirzepatide 7.5mg

Constipation ranks among the top side effects at the 7.5mg dose. At this dose level sufficient receptor stimulation to meaningfully decrease GI transit time.

Why 7.5mg Specifically

Titrating to 7.5mg incrementally decreases intestinal transit. The 7.5mg level users commonly report that constipation becomes an issue.

Physiologically: 7.5mg of Tirzepatide decreases peristalsis that normally push stool through. Transit time increases in the colon, getting drier and harder with each extra hour.

What to Take for Tirzepatide 7.5mg Constipation

Tier 1: Daily Prevention

Tier 2: Boosters

When You Haven’t Gone in 4+ Days

Lifestyle Adjustments at 7.5mg

Should the problem at this dose becomes unmanageable, contact your doctor — they may keep you at a lower dose longer to allow adaptation.

Dr. Torres' Take

If you're experiencing this side effect, know that you're not alone — it's one of the most common concerns I hear from patients on tirzepatide 7.5mg constipation. In most cases, symptoms improve with time. But if things aren't getting better after a few weeks, definitely talk to your doctor about adjusting your dose.

Quick Answers

Is this side effect permanent?
Most GLP-1 side effects improve within 4-8 weeks as your body adjusts. If symptoms persist beyond that, your doctor can help with dose adjustments or management strategies.
Should I stop taking my medication?
Never stop without talking to your doctor first. Many side effects can be managed with simple changes, and stopping abruptly can cause other issues.
When should I call my doctor?
Contact your doctor right away if you have severe pain, signs of an allergic reaction, or symptoms that significantly impact your daily life.